You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Extensions of Milliken's Estimability Criterion
J. K. Baksalary and R. Kala
The Annals of Statistics
Vol. 4, No. 3 (May, 1976), pp. 639-641
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2958236
Page Count: 3
You can always find the topics here!Topics: Matrices, Linear models, Parametric models, Mathematical theorems, Mathematical vectors
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Some generalizations of Milliken's necessary and sufficient condition for estimability of linear parametric functions in linear models are established. The more universal character of the present theorems consists in avoiding the assumption of the linear independence of examined functions, in using any generalized inverse instead of the Moore-Penrose inverse, and in extending the criterion on more general linear models.
The Annals of Statistics © 1976 Institute of Mathematical Statistics